# SDR QXEA200701472

- Difficulty date: September 21, 2007
- Submitted: September 26, 2007
- Operation: Air carrier
- Aircraft: N345PH
- Make and model: Dhav DHC8202
- Aircraft serial: 476
- Aircraft time: 23,856 hours, 33,941 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C5 PDX - X487 AND STRINGER 23L FORWARD OF FRAME AND UNDERSIDE THERE IS CORROSION IN 3 SPOTS.  REPAIRED IAW SRM 51-20-11, 51-20-36.
